Publications

Found 417 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Alarcón B, Castro SB, Labouriau IS. Discrete Symmetric Planar Dynamics. Vol Dynamics, Games and Science. CIM Series in Mathematical Sciences ed. Springer-Verlag 2015.
Alarcón B, Castro SB, Labouriau IS. Global dynamics for symmetric planar maps. Discrete Contin. Dyn. Syst.. 2013;33:2241-2251.
Alarcón B, Castro SB, Labouriau IS. A local but not global attractor for a $\Bbb Z_n$-symmetric map. J. Singul.. 2012;6:1-14.
[2011-33] Alarcón B, Castro SB, Labouriau IS. A $\Z_n$-symmetric local but not global attractor .
Alarcón B, Castro SB, Labouriau IS. Global saddles for planar maps. Journal of Dynamics and Differential Equations. In Press.
[2012-12] Alarcón B, Castro SB, Labouriau IS. Global Dynamics for Symmetric Planar Maps .
Alarcón B, Castro SB, Labouriau IS. A local but not global attractor for a Z_n-symmetric map. J. Singul.. 2012;6:1-14.
[2016-12] Alarcón B, Castro SB, Labouriau IS. Global Saddles for Planar Maps .
[2012-23] Alarcón B. Rotation numbers for planar attractors of equivariant homeomorphisms .
Alencastre IS, Sousa DM, Alves CJ, Leitao L, Neto E, Aguiar P, et al. Delivery of pharmaceutics to bone: nanotechnologies, high-throughput processing and in silico mathematical models. EUROPEAN CELLS & MATERIALS. 2016;30:355-381.Edit
Ali H., Pereira F., Gama SM. A new approach to the Pontryagin maximum principle for nonlinear fractional optimal control problems. Mathematical Methods in the Applied Sciences. 2016;39(13):3640-3649.Edit
Alirezazadeh S. On Pseudovarieties of Forest Algebras. International Journal of Foundations of Computer Science.Edit
Alirezazadeh S. Hunter’s Lemma for Forest Algebras. In: The International Conference on 46th Annual Iranian Mathematics. Iran, Yazd. 1. p. 1307-1310p. Edit
[2009-17] Almeida J, Klíma O. A counterexample to some conjectures concerning concatenation hierarchies .Edit
Almeida FD, Ahues M, Fernandes R.. Errors and grids for projected weakly singular integral equations. International Journal of Pure and Applied Mathematics . 2013;89:203-213.Edit
Almeida J, Higgins PM. Monoids respecting $n$-chains of intervals. J. Algebra. 1997;187:183-202.Edit
Almeida I., Gaio A., Bahia M.. Hedonic and descriptive skinfeel analysis of two oleogels: Comparison with other topical formulations. Journal of Sensory Studies. 2008;23:92-113.Edit
Almeida J. Some algorithms on the star operation applied to finite languages. Semigroup Forum. 1984;28:187-197.Edit
Almeida J. A notion of branching rank for semilattices with descending chain condition. Order. 1988;4:397-409.Edit
Almeida J, Escada AP. The globals of pseudovarieties of ordered semigroups containing $B_2$ and an application to a problem proposed by Pin. Theor. Inform. Appl.. 2005;39:1-29.Edit
Almeida J. Some key problems on finite semigroups. Semigroup Forum. 2002;64:159-179.Edit
Almeida J, Moura A. Idempotent-generated semigroups and pseudovarieties. Proceedings of the Edinburgh Mathematical Society. 2011;54:545-568.Edit
Almeida J, Azevedo A. On regular implicit operations. Portugal. Math.. 1993;50:35-61.Edit
Almeida J, Costa JC, Zeitoun M. Iterated periodicity over finite aperiodic semigroups. European J. Combin.. 2014;37:115-149.Edit
[2006-20] Almeida J, Margolis SW, Steinberg B, Volkov M. Representation theory of finite semigroups, semigroup radicals and formal language theory .Edit

Pages